# SDR AALA20130813011

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 39,535 hours, 16,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM EXIT IDENTIFIER AT LT AFT SERVICE DOOR.  REPLACED LIGHT ASSEMBLY L1190. OPERATIONS CHECKED NORMAL.
